# SDR FDEA201207282730

- Difficulty date: July 28, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 28,324 hours, 19,173 cycles
- Engine: Pwa JT8D17
- System (JASC): 5610 · Flight Compartment Windows
- Part: Pin
- Condition: Out Of Adjust
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, CAPTAIN`S SLIDING WINDOW WILL NOT CLOSE.  ADJUSTED GUIDE PIN IAW MM 56-12-011-5.  OPS CHECKED NORMAL.
